Erratum

On regularity criteria in conjunction with the pressure of the Navier-stokes equations (International Mathematics Research Notices (2010) 2010:9 (1772-1774))

Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalComment/debate

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1772-1774
Number of pages3
JournalInternational Mathematics Research Notices
Volume2010
Issue number9
DOIs
Publication statusPublished - 2010 May 10

Fingerprint

Regularity Criterion
Navier-Stokes Equations

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{7ba9873ae3474a5588798049391c0fa5,
title = "Erratum: On regularity criteria in conjunction with the pressure of the Navier-stokes equations (International Mathematics Research Notices (2010) 2010:9 (1772-1774))",
author = "Kyungkeun Kang and Jihoon Lee",
year = "2010",
month = "5",
day = "10",
doi = "10.1093/imrn/rnq073",
language = "English",
volume = "2010",
pages = "1772--1774",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "9",

}

TY - JOUR

T1 - Erratum

T2 - On regularity criteria in conjunction with the pressure of the Navier-stokes equations (International Mathematics Research Notices (2010) 2010:9 (1772-1774))

AU - Kang, Kyungkeun

AU - Lee, Jihoon

PY - 2010/5/10

Y1 - 2010/5/10

UR - http://www.scopus.com/inward/record.url?scp=77951840109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951840109&partnerID=8YFLogxK

U2 - 10.1093/imrn/rnq073

DO - 10.1093/imrn/rnq073

M3 - Comment/debate

VL - 2010

SP - 1772

EP - 1774

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 9

ER -